# SDR GTIA2018070502733

- Difficulty date: July 5, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 14,106 hours, 6,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT THE GATE FLIGHT ATTENDANTS REPORTED CABIN ODOR / FUME EVENT ON FINAL APPROACH. PERFORMED TROUBLE SHOOTING OF CABIN ODOR / FUME EVENT IAW TSM 05-50-00-810-831-A. COULD NOT DUPLICATE. AC OK FOR CONTINUED SERVICE.
